# SDR AALA202206070466

- Difficulty date: June 3, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A300*
- Aircraft serial: 1403
- Aircraft time: 68,668 hours, 26,062 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CIDS PANEL CAUTION DOOR BOTTLE LOW. CIDS BITE DOOR BOTTLE EXIT LEFT. MAINTENANCE ACCOMPLISHED CHARGING OF DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-22-00-614-002.
